# SDR FDEA201101250359

- Difficulty date: January 25, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 22,306 hours, 11,995 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support Angle
- Part number: 491B1360004006
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 ENG RT THRUST REVERSER HINGE COVER SUPPORT ANGLES CRACKED.  ACCOMPLISHED REPAIR IAW EA 6-7830-141662.
